RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2016, Volume 16, Number 1, Pages 62–68 (Mi dvmg322)  

This article is cited in 1 scientific paper (total in 1 paper)

A multiplicative method of construction of integer Somos-8 and Somos-9 sequences

M. D. Monina

Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences

Abstract: The article offers a new method for constructing of integer Somos-8,9 sequences.

Key words: nonlinear sequences, quadratic recurrence sequences, Weierstrass sigma-function, Somos sequences

Funding Agency Grant Number
Russian Science Foundation 14-11-00335


Full text: PDF file (101 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 511.21
MSC: 11B37
Received: 18.04.2016

Citation: M. D. Monina, “A multiplicative method of construction of integer Somos-8 and Somos-9 sequences”, Dal'nevost. Mat. Zh., 16:1 (2016), 62–68

Citation in format AMSBIB
\Bibitem{Mon16}
\by M.~D.~Monina
\paper A multiplicative method of construction of integer Somos-8 and Somos-9 sequences
\jour Dal'nevost. Mat. Zh.
\yr 2016
\vol 16
\issue 1
\pages 62--68
\mathnet{http://mi.mathnet.ru/dvmg322}
\elib{http://elibrary.ru/item.asp?id=26151059}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg322
  • http://mi.mathnet.ru/eng/dvmg/v16/i1/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Illarionov, M. A. Romanov, “O svyazi mezhdu giperellipticheskimi sistemami posledovatelnostei i funktsii”, Dalnevost. matem. zhurn., 17:2 (2017), 210–220  mathnet  elib
  • Дальневосточный математический журнал
    Number of views:
    This page:103
    Full text:33
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019